# SDR DALA2015092806006

- Difficulty date: September 27, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 54,072 hours, 29,327 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING GROUND SPOILER ACTUATOR FORWARD END ATTACH FITTING IS CRACKED ON INBD SIDE.  REPAIRED IAW AMDS  5750-01120-0901.
